CSpace
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model
Chen, Yong1,3; Li, Biao2,3
2008-06-01
Source PublicationNONLINEAR ANALYSIS-HYBRID SYSTEMS
ISSN1751-570X
Volume2Issue:2Pages:242-255
AbstractTo construct exact analytical solutions of nonlinear evolution equations, an extended subequation rational expansion method is presented and used to construct solutions of the nonlinear Schrodinger equation with varing dispersion, nonlinearity, and gain or absorption. As a result, many previous known results of the nonlinear Schrodinger equation can be recovered by means of some suitable selections of the arbitrary functions and arbitrary constants. With computer simulation, the properties of a new non-travelling wave soliton-like solutions with coefficient functions and some elliptic function solutions are shown by some figures. (c) 2008 Published by Elsevier Ltd
KeywordSubequation rational expansion method Schrodinger equation Like-solitons Like-periodic function solution
DOI10.1016/j.nahs.2006.04.008
Language英语
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000208596600004
PublisherELSEVIER SCI LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/5381
Collection中国科学院数学与系统科学研究院
Corresponding AuthorChen, Yong
Affiliation1.E China Normal Univ, Inst Theoret Comp, Shanghai 200062, Peoples R China
2.Ningbo Univ, Ctr Nonlinear Sci, Ningbo 315211, Peoples R China
3.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, Yong,Li, Biao. An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model[J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS,2008,2(2):242-255.
APA Chen, Yong,&Li, Biao.(2008).An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model.NONLINEAR ANALYSIS-HYBRID SYSTEMS,2(2),242-255.
MLA Chen, Yong,et al."An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model".NONLINEAR ANALYSIS-HYBRID SYSTEMS 2.2(2008):242-255.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Yong]'s Articles
[Li, Biao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Yong]'s Articles
[Li, Biao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Yong]'s Articles
[Li, Biao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.